# SDR DALA2024090608776

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 84,648 hours, 31,852 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 5639 -MISC/DE- DUE TO LEFT HYDRAULIC QUANTITY DECREASING. CORRECTIVE ACTION: REPLACED RIGHT MLG TRUCK POSITION PRESSURE LINE.
